# SDR TSAA0649012

- Difficulty date: February 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 4920 · APU Core Engine
- Part: Speed Switch
- Part number: 3055933
- Part serial: P162
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 922 HNL OGG- APU OVER-SPEED INDICATION ILLUMINATED AND THE APU AUTO SHUT-DOWN.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE 3- SPEED SWITCH; OPS CHECKED NORMAL AND RETURNED THE AIRCRAFT TO SERVICE.
